R-boundedness of C(K)-representations, group homomorphims, and bananch space geometry

B de Pagter, WJ Ricker

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationPositivity IV - Theory and Applications 2006
Editors prof. dr. Martin R. Weber, prof. dr. Jurgen Vogt
Place of PublicationDresden
PublisherTechnische Universitat Dresden
Pages115-131
Number of pages17
ISBN (Print)3-86005-512-7
Publication statusPublished - 2006
EventConference Positivity IV - Theory and Applications - Dresden
Duration: 25 Jul 200629 Jul 2006

Publication series

Name
PublisherTechnische Universitat Dresden

Conference

ConferenceConference Positivity IV - Theory and Applications
Period25/07/0629/07/06

Keywords

  • Conf.proc. > 3 pag

Cite this

de Pagter, B., & Ricker, WJ. (2006). R-boundedness of C(K)-representations, group homomorphims, and bananch space geometry. In prof. dr. Martin R. Weber, & prof. dr. Jurgen Vogt (Eds.), Positivity IV - Theory and Applications 2006 (pp. 115-131). Technische Universitat Dresden.